MAUDE Adverse Event Report: AEYSNT INCORPORATED OMNICELL I.V.STATION; PHARMACY COMPOUNDING DEVICE

AEYSNT INCORPORATED OMNICELL I.V.STATION; PHARMACY COMPOUNDING DEVICE
Model Number I.V. STATION
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2019 an i.V.Station device passed an underdosed syringe preparation.The device failed to remove the needle and cap the syringe and as a result some drug was ejected from the syringe causing the final volume to be outside of the allowed percentage of error.The underfilled preparation was identified and there are no known adverse patient effects.

Brand Name
OMNICELL I.V.STATION
Common Device Name
PHARMACY COMPOUNDING DEVICE
Manufacturer (Section D)
AEYSNT INCORPORATED
51 pennwood place
warrendale PA 15086
MDR Report Key9162113
Report Number3011278888-2019-00093
Device Sequence Number1801307
Product Code NEP
UDI-Device Identifier08056477790007
UDI-Public(01)08056477790007(11)180724
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI.V. STATION
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2019
Initial Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;